Alert archive / Missouri / River Flood Warnings in 2010
River Flood Warning 124, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 12, 2010, 9:58 AM CDT for Osage County, Missouri. It took effect at May 12, 2010, 11:19 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- May 12, 2010, 9:58 AM CDT (14:58 UTC)
- In effect from
- May 12, 2010, 11:19 AM CDT
- Expired
- May 13, 2010, 12:32 AM CDT
- In force
- 13 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Osage County, MO
The radar
The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Maries River at Westphalia (WPHM7). The gauge peaked at 13.21 ft at May 12, 2010, 8:00 PM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06927000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
036
WGUS43 KLSX 121458
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
958 AM CDT WED MAY 12 2010
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MARIES RIVER NEAR WESTPHALIA
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 0.5 TO 1.5 INCHES OF PRECIPITATION
THE PAST 12 HOURS AND AROUND 0.25 INCHES FORECAST IN THE NEXT 24
HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-131458-
/O.NEW.KLSX.FL.W.0124.100512T1619Z-100514T0115Z/
/WPHM7.1.ER.100512T1619Z.100512T1800Z.100513T0115Z.NO/
958 AM CDT WED MAY 12 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL THURSDAY MORNING.
* AT 9 AM WEDNESDAY THE STAGE WAS 8.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 11.0 FEET THIS
AFTERNOON AND FALL BELOW FLOOD STAGE THIS EVENING.
$$
MOC051-131457-
/O.NEW.KLSX.FL.W.0125.100512T2100Z-100514T2318Z/
/JCMM7.1.ER.100512T2100Z.100513T1200Z.100513T2318Z.NO/
958 AM CDT WED MAY 12 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* FROM THIS AFTERNOON TO FRIDAY MORNING.
* AT 9:30 AM WEDNESDAY THE STAGE WAS 7.7 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATE
THIS AFTERNOON...CREST NEAR 22.0 FEET THURSDAY MORNING AND FALL
BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/13 05/14 05/15 05/16 05/17
MARIES RIVER
WESTPHALIA 10.0 8.61 6.4 2.9 2.2 2.1 2.1
MOREAU RIVER
JEFFERSON CITY 17.0 7.67 22.0 9.0 5.3 3.6 3.03 follow-up statements
638
WGUS83 KLSX 122102
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CDT WED MAY 12 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
THE MARIES RIVER ...WESTPHALIA
THE MOREAU RIVER ...JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT HEAVY RAINFALL EVENT
AND THE ..POSSIBILTY.. OF AN ADDITIONAL 0.7 INCHES IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-132101-
/O.EXT.KLSX.FL.W.0124.000000T0000Z-100514T0709Z/
/WPHM7.1.ER.100512T1442Z.100513T0000Z.100513T0709Z.NO/
401 PM CDT WED MAY 12 2010
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE NIGHT TONIGHT.
* AT 3 PM WEDNESDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL RISE TO NEAR 13.0 FEET BY THIS EVENING
AND FALL BELOW FLOOD STAGE LATE TONIGHT EARLY TOMORROW.
$$
MOC051-132100-
/O.EXT.KLSX.FL.W.0125.100513T0120Z-100515T0008Z/
/JCMM7.1.ER.100513T0120Z.100513T1200Z.100514T0008Z.NO/
401 PM CDT WED MAY 12 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TOMORROW EVENING.
* AT 2:30 PM WEDNESDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.5 FEET BY TOMORROW MORNING
AND FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/13 05/14 05/15 05/16 05/17
MARIES RIVER
WESTPHALIA 10.0 12.16 7.9 3.2 2.4 2.2 2.1
MOREAU RIVER
JEFFERSON CITY 17.0 10.30 21.5 10.2 6.7 4.2 3.3826
WGUS83 KLSX 130122
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 PM CDT WED MAY 12 2010
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
THE MOREAU RIVER ...JEFFERSON CITY
THE MARIES RIVER ...WESTPHALIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT HEAVY RAINFALL AND THE
..POSSIBLITY.. OF AN ADDITIONAL 0.7 INCHES OF RAIN IN THE NEXT 24 HOURS.
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-140122-
/O.CON.KLSX.FL.W.0124.000000T0000Z-100514T0709Z/
/WPHM7.1.ER.100512T1442Z.100513T0030Z.100513T0709Z.NO/
822 PM CDT WED MAY 12 2010
THE FLOOD WARNING CONTINUES FOR
THE MARIES RIVER NEAR WESTPHALIA
* UNTIL LATE TONIGHT.
* AT 8 PM WEDNESDAY THE STAGE WAS 13.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
$$
MOC051-140121-
/O.EXT.KLSX.FL.W.0125.100513T0346Z-100515T0037Z/
/JCMM7.1.ER.100513T0346Z.100513T1200Z.100514T0037Z.NO/
822 PM CDT WED MAY 12 2010
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL FRIDAY EVENING.
* AT 7:30 PM WEDNESDAY THE STAGE WAS 14.3 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.5 FEET BY TOMORROW MORNING
AND WILL FALL BELOW FLOOD STAGE BY TOMORROW EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/13 05/14 05/15 05/16 05/17
MARIES RIVER
WESTPHALIA 10.0 13.20 7.9 3.4 2.6 2.3 2.3
MOREAU RIVER
JEFFERSON CITY 17.0 14.34 21.5 11.6 8.0 4.9 3.6575
WGUS83 KLSX 130532
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 AM CDT THU MAY 13 2010
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING WAS A RESULT OF 1.00 INCH OF RAIN...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC151-130602-
/O.CAN.KLSX.FL.W.0124.000000T0000Z-100514T0709Z/
/WPHM7.1.ER.100512T1442Z.100513T0030Z.100513T0423Z.NO/
1232 AM CDT THU MAY 13 2010
THE FLOOD WARNING IS CANCELLED FOR
THE MARIES RIVER NEAR WESTPHALIA.
* AT 12:00 AM THURSDAY THE STAGE WAS 9.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* CRESTED AT 13.23 FEET 7:30 PM WEDNESDAY.
* FELL BELOW FLOOD STAGE AT 11:23 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/14 05/15 05/16 05/17 05/18
MARIES RIVER
WESTPHALIA 10.0 8.99 7.1 3.4 2.6 2.3 2.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 12, 6:47 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, May 12, 6:47 AM CDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
647 AM CDT WED MAY 12 2010
.DISCUSSION...
/537 AM CDT WED MAY 12 2010/
SHORT DISCUSSION THIS MORNING DUE TO ONGOING WEATHER WITH NOCTURNAL
MCS ROLLING ACROSS THE AREA. EARLY MORNING MCS WITH VERY HEAVY RAINFALL
HAS PRIMED SOILS FOR RENEWED FLASH FLOODING CONCERNS WITH ANY LATER
CONVECTION. HAVE ISSUED A FLASH FLOOD WATCH VALID FM 13/00Z THROUGH
14/00Z TO COVER FLASH FLOODING POTENTIAL WITH THE NEXT TWO ROUNDS OF
HEAVY RAIN. FIRST ROUND IS EXPECTED INVOF WMFNT LATE THIS AFTN AND
TONIGHT WHILE THE SECOND IS EXPECTED TOMORROW AFTN AHEAD OF A CDFNT.
MODEL GUIDANCE SHOWS A VERY MOIST AIR MASS WITH PW VALUES OF 1.4 TO
1.7 INCHES TONIGHT AND TOMORROW. THESE VALUES ARE AT LEAST 2
STANDARD DEVIATIONS ABOVE THE MEAN FOR THIS AREA AT THIS TIME OF
YEAR.
SFC LOW WAS LOCATED OVER TX/OK PANHANDLE AT 09Z WITH A WMFNT
STRETCHING ENEWD THROUGH SOUTH CENTRAL MO. THIS BDRY WILL CONTINUE
MOVING NWD TODAY AS THE SFC LOW BEGINS LIFTING NEWD. BY 00Z...WMFNT
EXPECTED TO BE SOMEWHERE ACROSS THE CENTRAL OR NRN CWA BUT THERE
IS SOME UNCERTAINTY ON HOW FAR NORTH THE WMFNT WILL PROGRESS GIVEN
OUTFLOW BDRY FM EARLY MORNING MCS. AS SKIES BEGIN TO CLR LATER THIS
MORNING...INSTABILITY INCREASES RAPIDLY WITH AMPLE CAPE AND SHEAR IN
PLACE FOR SEVERE CONVECTION BY THE TIME THE CAPPING INVERSION IS
OVERCOME. SHRA/TSRA EXPECTED TO DVLP INVOF WMFNT LATE THIS AFTN OR
THIS EVENING...ESPECIALLY LATER TONIGHT AS H85 SWLY LLJ STRENGTHENS
TO 45KT. CDFNT SWINGS THROUGH THE CWA TOMORROW AFTN WITH CONVECTION
EXPECTED ALONG AND AHEAD OF THE FNT.
NO CHANGES PAST 15/00Z DUE TO ONGOING WEATHER.
KANOFSKY
&&
.AVIATION...
/619 AM CDT WED MAY 12 2010/
PRIMARY MCS HAS MOVED EAST OF THE TAF SITES AS OF 11Z WITH ANOTHER
SMALLER CLUSTER OF TSTMS TRACKING ACROSS CENTRAL MO. THIS
ACTIVITY SHOULD BE EAST OF KCOU BY TAF VALID TIME AND MAY BRUSH
KUIN THRU 14Z. THIS SECOND CLUSTER LOOKS TO MAKE A DIRECT IMPACT
ON THE STL METRO SITES. CIGS ARE A TRICKY FCST THIS MORNING AS THE
MODELS LOOK TO BE OVERDOING THE AREAL EXTENT COMPARED TO ACTUAL
OBS. THE MODELS WANT TO HANG THESE LOWER CIGS THRU THE DAY UNTIL
WARM FROPA EARLY THIS AFTERNOON...THOUGH MCS WILL SLOW WARM FRONT
ADVANCEMENT FOR THE NEXT COUPLE OF HOURS. DO NOT THINK THERE WILL
BE AS MUCH COVERAGE AS MODELS ADVERTISE...BUT ALSO THINK THERE MAY
BE SOME ADDITIONAL DEVELOPMENT BEHIND THE MCS...THEREFORE WENT
MIDDLE OF THE ROAD WITH HEIGHT AND TIMING...WHICH IS SIMILAR TO
THE PRECEDING SET. EXPECT WARM FRONT TO LIFT SLOWLY NORTH THRU THE
DAY...THOUGH IT MAY HAVE TROUBLE GETTING THRU KUIN BY 00Z. HAVE
INTRODUCED A CB GROUP FOR SITES ALONG I-70 AS THERE MAY BE SUPERCELL
TSTM DEVELOPMENT ALONG THE WARM FRONT THIS AFTERNOON...THOUGH
COVERAGE MAY BE LIMITED BY WARM AIR ALOFT. ANY OF THESE STORMS
THAT DO DEVELOP ARE LIKELY TO BECOME SEVERE. ADDITIONAL TSTM
CHANCES DEVELOP OVERNIGHT ALONG A SLOW MOVING COLD FRONT.
SPECIFICS FOR KSTL...
A SECOND MCS WILL IMPACT THE SITE THRU 14Z. VRB GUSTY WINDS...
LOWER CIGS AND TSTM CHANCES WILL ACCOMPANY THIS ACTIVITY. CIGS MAY
RAISE SOONER THAN TAF INDICATES IF WARM FRONT STARTS ADVANCING
SOONER THAN PREDICTED. LOW COVERAGE SUPERCELL TSTMS ARE EXPECTED
TO DEVELOP THIS AFTERNOON IN VCTY OF THE WARM FRONT. ANY OF THESE
STORMS WILL BE CAPABLE OF HAIL...HIGH WINDS. THIS ACTIVITY WILL
DIMINISH THIS EVENING WITH THE NEXT CHANCE FOR PRECIP/TSTMS MOVING
IN LATE IN THE PERIOD ASSOC WITH A SLOW MOVING COLD FRONT.
MILLER
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY EVENING FOR
AUDRAIN MO-BOONE MO-CALLAWAY MO-COLE MO-FRANKLIN MO-
GASCONADE MO-KNOX MO-LEWIS MO-LINCOLN MO-MARION MO-MONITEAU
MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE MO-RALLS MO-SHELBY
MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST. LOUIS MO-WARREN MO.
IL...FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY EVENING FOR
ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN
IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, May 12, 6:31 AM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 631 AM CDT WED MAY 12 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 631 AM CDT WED MAY 12 2010 ...FLASH FLOOD WATCH FROM 7 PM THIS EVENING TO 7 PM CDT THURSDAY FOR PARTS OF CENTRAL AND NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT FLASH FLOODING WILL PERSIST THIS MORNING ACROSS PARTS OF MISSOURI AND ILLINOIS WHERE VERY HEAVY RAIN FELL OVERNIGHT AND CONTINUES TO FALL THIS MORNING. THUNDERSTORMS WILL REDEVELOP LATE THIS AFTERNOON AND TONIGHT NEAR A WARM FRONT ACROSS CENTRAL MISSOURI AND ILLINOIS. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND TORNADOES. VERY HEAVY RAINFALL MAY LEAD TO ADDITIONAL FLASH FLOODING TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM THURSDAY ACROSS PARTS OF CENTRAL AND NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED TO CONTINUE ALONG A COLD FRONT ON THURSDAY AS IT MOVES THROUGH THE REGION. SOME OF THE STORMS COULD BE STRONG TO SEVERE AND CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. ADDITIONAL HEAVY RAINFALL MAY LEAD TO FLASH FLOODING ON THURSDAY. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THURSDAY ACROSS PARTS OF CENTRAL AND NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS. THUNDERSTORMS ARE POSSIBLE EACH DAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Local storm report, May 12, 7:14 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 AM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 AM FLASH FLOOD CREVE COEUR 38.66N 90.44W
05/12/2010 ST. LOUIS MO MESONET
CREVE COEUR CREEK HAS RISEN ABOVE FLOOD STAGE...RISING
MORE THAN 7 FEET IN THE LAST TWO HOURS.
&&
CVKINGLocal storm report, May 12, 7:24 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 AM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN CENTRALIA 38.52N 89.13W
05/12/2010 M2.10 INCH MARION IL CO-OP OBSERVER
&&
MILLERLocal storm report, May 12, 7:34 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
734 AM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 AM HEAVY RAIN ELLISVILLE 38.59N 90.59W
05/12/2010 M1.85 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TRUETTLocal storm report, May 12, 7:55 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
755 AM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM FLASH FLOOD COLUMBIA 38.95N 92.33W
05/12/2010 BOONE MO LAW ENFORCEMENT
DRIPPING SPRINGS ROAD AT STONE DRIVE IS CLOSED DUE TO
FLOODING
&&
KANOFSKYLocal storm report, May 12, 8:43 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 AM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HEAVY RAIN CENTRAL CITY 38.55N 89.13W
05/12/2010 M2.30 INCH MARION IL TRAINED SPOTTER
SPOTTER REPORTS THAT MANY COUNTY ROADS ARE BEGINNING TO
FLOOD DUE TO RUNOFF.
&&
TRUETTLocal storm report, May 12, 9:01 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
901 AM CDT WED MAY 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SUNSET HILLS 38.54N 90.42W
05/12/2010 M1.82 INCH ST. LOUIS MO PUBLIC
NEAR INTERSECTION OF I-270 AND HWY 21
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 1:30 AM CDT | Severe Thunderstorm Warning | LSX | Osage | 60 min |
| May 12, 2:01 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 44 min |
| May 12, 2:32 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 58 min |
| May 12, 3:02 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 58 min |
| May 12, 3:12 AM CDT | Flash Flood Warning | LSX | Franklin, Gasconade, Osage | 6 hr |
| May 12, 3:27 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| May 12, 4:00 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, Warren, City of Saint Louis | 6 hr |
| May 12, 4:03 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 42 min |
| May 12, 4:38 AM CDT | Flash Flood Warning | LSX | Crawford, Washington | 5 hr |
| May 12, 4:49 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Franklin, Gasconade and 15 more | 35 hr |
| May 12, 5:03 AM CDT | Flash Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 1 more | 6 hr |
| May 12, 8:44 AM CDT | River Flood Warning | LSX | Saint Charles | 13 hr |
| May 12, 9:58 AM CDT | River Flood Warning | LSX | Cole | 16 hr |
| May 12, 10:09 AM CDT | Areal Flood Advisory | LSX | Saint Charles | 6 hr |
| May 12, 10:59 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| May 12, 12:28 PM CDT | River Flood Warning | LSX | Callaway, Cole | 12 days |
| May 12, 12:28 PM CDT | River Flood Warning | LSX | Callaway, Osage | 14 days |
| May 12, 12:28 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 19 days |
| May 12, 12:28 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 14 days |
| May 12, 12:28 PM CDT | River Flood Warning | LSX | Franklin, Warren | 13 days |
| May 12, 12:28 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 14 days |
Nearby
River Flood Warnings in Missouri, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.